Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

25 Publications


2017 | Journal Article | IST-REx-ID: 1089   OA
S. Fallat, S. Lauritzen, K. Sadeghi, C. Uhler, N. Wermuth, and P. Zwiernik, “Total positivity in Markov structures,” Annals of Statistics, vol. 45, no. 3, pp. 1152–1184, 2017.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 698   OA
Y. Wang, M. Nagarajan, C. Uhler, and G. Shivashankar, “Orientation and repositioning of chromosomes correlate with cell geometry dependent gene expression,” Molecular Biology of the Cell, vol. 28, no. 14, pp. 1997–2009, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1168   OA
E. Perrone, A. Rappold, and W. Müller, “D inf s optimality in copula models,” Statistical Methods and Applications, vol. 26, no. 3, pp. 403–418, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1208   OA
P. Zwiernik, C. Uhler, and D. Richards, “Maximum likelihood estimation for linear Gaussian covariance models,” Journal of the Royal Statistical Society. Series B: Statistical Methodology, vol. 79, no. 4, pp. 1269–1292, 2017.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1293   OA
L. T. Solus, C. Uhler, and R. Yoshida, “Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors,” Linear Algebra and Its Applications, vol. 509, pp. 247–275, 2016.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1833   OA
A. Klimova and T. Rudas, “On the closure of relational models,” Journal of Multivariate Analysis, vol. 143, pp. 440–452, 2016.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1480   OA
M. Michałek, B. Sturmfels, C. Uhler, and P. Zwiernik, “Exponential varieties,” Proceedings of the London Mathematical Society, vol. 112, no. 1, pp. 27–56, 2016.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1621
C. Hillar and A. Martin Del Campo Sanchez, “Corrigendum to ‘Finiteness theorems and algorithms for permutation invariant chains of Laurent lattice ideals’ [J. Symb. Comput. 50 (March 2013) 314–334],” Journal of Symbolic Computation, vol. 74, pp. 650–652, 2016.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 2006   OA
N. Hein, C. Hillar, A. Martin Del Campo Sanchez, F. Sottile, and Z. Teitler, “ The monotone secant conjecture in the real Schubert calculus,” Experimental Mathematics, vol. 24, no. 3, pp. 261–269, 2015.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1547   OA
F. Mohammadi and S. Moradi, “Resolution of unmixed bipartite graphs,” Bulletin of the Korean Mathematical Society, vol. 52, no. 3, pp. 977–986, 2015.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 2014   OA
A. Klimova, C. Uhler, and T. Rudas, “Faithfulness and learning hypergraphs from discrete distributions,” Computational Statistics & Data Analysis, vol. 87, no. 7, pp. 57–72, 2015.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1579   OA
C. Brooks, A. Martin Del Campo Sanchez, and F. Sottile, “Galois groups of Schubert problems of lines are at least alternating,” Transactions of the American Mathematical Society, vol. 367, no. 6, pp. 4183–4206, 2015.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1997   OA
P. Noren, “The three-state toric homogeneous Markov chain model has Markov degree two,” Journal of Symbolic Computation, vol. 68/Part 2, no. May-June, pp. 285–296, 2015.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 2008   OA
A. Klimova and T. Rudas, “Iterative scaling in curved exponential families,” Scandinavian Journal of Statistics, vol. 42, no. 3, pp. 832–847, 2015.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 2013   OA
S. Lin, C. Uhler, B. Sturmfels, and P. Bühlmann, “Hypersurfaces and their singularities in partial correlation testing,” Foundations of Computational Mathematics, vol. 14, no. 5, pp. 1079–1116, 2014.
View | DOI | Download (ext.)
 

2014 | Other Publication | IST-REx-ID: 2007   OA
A. Klimova and T. Rudas, gIPFrm: Generalized iterative proportional fitting for relational models. The Comprehensive R Archive Network, 2014.
View | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 1911
A. Engström and P. Noren, “Tverberg’s Theorem and Graph Coloring,” Discrete & Computational Geometry, vol. 51, no. 1, pp. 207–220, 2014.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 2178   OA
D. Haws, A. Martin Del Campo Sanchez, A. Takemura, and R. Yoshida, “Markov degree of the three-state toric homogeneous Markov chain model,” Beitrage zur Algebra und Geometrie, vol. 55, no. 1, pp. 161–188, 2014.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 2011   OA
F. Yu, S. Fienberg, A. Slaković, and C. Uhler, “Scalable privacy-preserving data sharing methodology for genome-wide association studies,” Journal of Biomedical Informatics, vol. 50, pp. 133–141, 2014.
View | DOI | Download (ext.)
 

2014 | Conference Paper | IST-REx-ID: 2047   OA
F. Yu, M. Rybar, C. Uhler, and S. Fienberg, “Differentially-private logistic regression for detecting multiple-SNP association in GWAS databases,” in Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), Ibiza, Spain, 2014, vol. 8744, pp. 170–184.
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

department=CaUh

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed